Anabolics
Search More Than 6,000,000 Posts
Results 1 to 22 of 22
  1. #1
    dalcowbag's Avatar
    dalcowbag is offline Anabolic Member
    Join Date
    Aug 2003
    Location
    KITCHEN
    Posts
    2,319

    m1t sides, help a bro out

    hey guys, did m1t for 4 weeks at 20mg/day. long story short i have had to run the cycle 3 days longer b/c my PCT was MIA and i had to re-order (will be here tom) but i have have blood in my piss and some very small pains in my liver area. neone else experience nething like this please help me out. like i said though, PCT start tom so i should be ok


    DCB

  2. #2
    iNvid's Avatar
    iNvid is offline Senior Member
    Join Date
    Jun 2004
    Location
    usa
    Posts
    1,323
    Drink as much water as you possibly can bro. This problem could be anything from a minor pain to something serious..check out Lozgod's thread when he pissed blood..

  3. #3
    MMC78's Avatar
    MMC78 is offline Senior Member
    Join Date
    Jul 2003
    Posts
    1,310
    Don't take it for another 3 days. Your PCT will be fine if started a little late.

    Blood in the urine is usually indicative of a kidney problem. To be safe, cut back somewhat on your protein consumption, especially FFAA's like creatine and glutamine. Drink a lot of water.

  4. #4
    dalcowbag's Avatar
    dalcowbag is offline Anabolic Member
    Join Date
    Aug 2003
    Location
    KITCHEN
    Posts
    2,319
    Quote Originally Posted by MMC78
    Don't take it for another 3 days. Your PCT will be fine if started a little late.

    Blood in the urine is usually indicative of a kidney problem. To be safe, cut back somewhat on your protein consumption, especially FFAA's like creatine and glutamine. Drink a lot of water.
    thanks bro. couldnt find lozgods thread. but water is always high and the cut off creatine 4 days ago. thanks a ton


    dcb

  5. #5
    nsa
    nsa is offline King of Supplements
    Join Date
    Mar 2004
    Location
    east coast
    Posts
    5,484
    Its probably your kidney not your liver, go to a docter soon.

  6. #6
    Soldier of Misfortune's Avatar
    Soldier of Misfortune is offline Senior Member
    Join Date
    Jun 2004
    Location
    Illinois
    Posts
    1,459
    nsa, are those sides normal for M1T, or was it cuz of his dosage?

  7. #7
    nsa
    nsa is offline King of Supplements
    Join Date
    Mar 2004
    Location
    east coast
    Posts
    5,484
    Not really, i have heard of one or two people having sides like that from m1t. But those sides are not at all normal for m1t. I would definately get it checked out by a doctor ASAP, whether or not you tell your doc about m1t is up to. Good luck getting better from the sides.

  8. #8
    dalcowbag's Avatar
    dalcowbag is offline Anabolic Member
    Join Date
    Aug 2003
    Location
    KITCHEN
    Posts
    2,319
    thanks bro. . if its still like this in 2 days i will have it checked out

    DCB

  9. #9
    iNvid's Avatar
    iNvid is offline Senior Member
    Join Date
    Jun 2004
    Location
    usa
    Posts
    1,323
    If I were you, I would go tommorow morning asap. Id rather go early a day and find out why im pissing fvcking blood. Keep us posted bro.

  10. #10
    nsa
    nsa is offline King of Supplements
    Join Date
    Mar 2004
    Location
    east coast
    Posts
    5,484
    Chances its something with your liver. I doubt its your liver, but if they do blood test and check your liver values, you might as well tell them that you are using a methylated compound or tell them you drink alcohol like a beast everynight if you don't want them to know what your taking.

  11. #11
    dalcowbag's Avatar
    dalcowbag is offline Anabolic Member
    Join Date
    Aug 2003
    Location
    KITCHEN
    Posts
    2,319
    Quote Originally Posted by invid
    If I were you, I would go tommorow morning asap. Id rather go early a day and find out why im pissing fvcking blood. Keep us posted bro.
    we'll i will see what it looks like in the morn and go from there. thanks again for the response guys, helps put my mind somewhat at ease

    dcb

  12. #12
    D00fy's Avatar
    D00fy is offline Anabolic Member
    Join Date
    Mar 2002
    Location
    Dirty South
    Posts
    2,224
    and this is why its important to take liver and kidney supplements

  13. #13
    birsling's Avatar
    birsling is offline Member
    Join Date
    Jun 2004
    Location
    Probably @ work
    Posts
    609
    Tell them what you are taking bro. It is legal, so tell them. That way you get a better diagnosis of your problem. Good luck, and keep us posted.

  14. #14
    dalcowbag's Avatar
    dalcowbag is offline Anabolic Member
    Join Date
    Aug 2003
    Location
    KITCHEN
    Posts
    2,319
    Quote Originally Posted by D00fy
    and this is why its important to take liver and kidney supplements
    i am/ did you asssclown!!!

    UPDATE. . no more pissing blood when i woke up today or at all. . crystal clear as always. kidney pains are worse every time i eat though. the more i think about it may be completly urelated to m1t and my apendix may be ready to burst. if i cant sleep tonight then i am off to the emergency room. i'll keep ya'll posted no worries


    DCB

  15. #15
    dogsofwar's Avatar
    dogsofwar is offline Member
    Join Date
    Jul 2004
    Location
    Texas
    Posts
    658
    Issues with your liver will not make you pi$$ blood that I am aware of. You should see a Dr. regardless of what the current condition is. If your appendix were going to rupture, you would have a cramp in your lower abdomen about 3" down and to your right (it would hinder your ability to walk and move in general). If it were your liver, there would be pain in the middle of your back and/or under the middle/right side of your rib-cage. Again, check it out with the doc (blood test, urinalysis, etc.). Good luck man ~dow

  16. #16
    birsling's Avatar
    birsling is offline Member
    Join Date
    Jun 2004
    Location
    Probably @ work
    Posts
    609
    Sounds to me like a kidney or urinary tract infection. Possibly, do not laugh, a male yeast infection. Have you been with any women that you weren't very familiar with recently? Good luck bro. Any kind of organ pain is nothing to screw around with. Get some anti-biotics, and get better

  17. #17
    Soldier of Misfortune's Avatar
    Soldier of Misfortune is offline Senior Member
    Join Date
    Jun 2004
    Location
    Illinois
    Posts
    1,459
    Yeah dude, if your car was making a funny grindy/explody sound and smoking, you wouldnt just keep driving wouldja? I would go to a mechanic too, I mean doctor.

  18. #18
    SneakerSeven's Avatar
    SneakerSeven is offline Junior Member
    Join Date
    Nov 2002
    Location
    New England
    Posts
    146
    My first guess would be kidneys. Best self help would be to drink lots of water. Pain could be anywhere from mid to lower back. As always, when in doubt, ask a doctor.

  19. #19
    birsling's Avatar
    birsling is offline Member
    Join Date
    Jun 2004
    Location
    Probably @ work
    Posts
    609
    DCB, remember bro, you still have the advantage when you go to the doctor. Your "gear" is still legal and OTC. Don't hesitate to tell him when you go, that way your diagnosis can be dead on accurate!

  20. #20
    singern's Avatar
    singern is offline Banned
    Join Date
    Dec 2003
    Location
    Chicago/Israel
    Posts
    2,239
    Quote Originally Posted by dalcowbag
    hey guys, did m1t for 4 weeks at 20mg/day. long story short i have had to run the cycle 3 days longer b/c my PCT was MIA and i had to re-order (will be here tom) but i have have blood in my piss and some very small pains in my liver area. neone else experience nething like this please help me out. like i said though, PCT start tom so i should be ok

    DCB

    My brother was on day 9 of his M1T cycle. Had major pain and discumfort in lower abbs. We were afraid it could be liver, or even appendix. After a visit to the doc, turned out to be an infection in his intestine. Very unusual, and the only culprit is M1t but cannot prove it.

  21. #21
    lt1tech is offline New Member
    Join Date
    Jul 2004
    Location
    in a house
    Posts
    6
    M1t makes my lower right side ache after 2 days of use. I got the same exact feeling on my last cycle of Fina. I drink 1 gal of water, take milk thistle and cranberry extract too. I quit M1T 3 days ago and I am sure I will feel fine in a few more days. I dont know what the hell but I am only 25 and feel quite healthy. WTF I guess...

  22. #22
    dogsofwar's Avatar
    dogsofwar is offline Member
    Join Date
    Jul 2004
    Location
    Texas
    Posts
    658
    More m1t doesn't always mean better gains. Personally, if something is making me pee blood or creating pains in my liver, you can bet your top doller/euro/whatever that I will stop taking it immediately. I suggest the same for anyone. I just hope the things that people are noticing are not an actual result of m1t. Its actually been very effective for me and I hpoe it stays that way without side-effects like the ones described in this thread. Ouch! ~dow

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •